# SDR UALA2009062901842

- Difficulty date: June 28, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 33,102 hours, 8,705 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY OVERWING HATCH EXIT SIGNS AT ROWS 20, & 21HJ INOP.  TRIED NEW PWR SUPPLY- (M12 09), NO HELP.  REPLACED BATTERY & CHARGER.  CHECKS GOOD.
